Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 62, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 26, 2017, 11:55 AM CDT for Iron County, Reynolds County, Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 11:55 AM CDT (16:55 UTC)
- Expired
- Apr 26, 2017, 12:45 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Iron County, MO, Reynolds County, MO
The radar
The St Louis radar (KLSX), 164 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 11:56 AM CDT | HAIL 0.25 | Ellington, MO | STRONG WINDS ACCOMPANIED THE HAIL, BUT NO DAMAGE TO REPORT. |
| Apr 26, 12:20 PM CDT | HAIL 1 | Annapolis, MO | HAIL APPROACHING QUARTER SIZE AT THE ONSET OF EVENT QUICKLY DIMINISHED IN SIZE THEREAFTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
558
WUUS53 KLSX 261655
SVRLSX
MOC093-179-261745-
/O.NEW.KLSX.SV.W.0062.170426T1655Z-170426T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1155 AM CDT WED APR 26 2017
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Southeastern Iron County in southeastern Missouri...
Southeastern Reynolds County in southeastern Missouri...
* Until 1245 PM CDT.
* At 1155 AM CDT, a severe thunderstorm was located near Ellington,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ellington, Annapolis, Glover, Roselle, Des Arc, Sabula, Chloride,
Redford and Vulcan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3706 9096 3710 9096 3710 9099 3714 9102
3714 9103 3717 9103 3717 9106 3718 9107
3764 9054 3760 9053 3760 9055 3727 9055
3727 9074 3717 9074 3705 9095
TIME...MOT...LOC 1655Z 230DEG 41KT 3718 9090
HAIL...1.00IN
WIND...60MPH
$$
Carney3 follow-up statements
520
WWUS53 KLSX 261710
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1210 PM CDT WED APR 26 2017
MOC093-179-261745-
/O.CON.KLSX.SV.W.0062.000000T0000Z-170426T1745Z/
Iron MO-Reynolds MO-
1210 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHEASTERN IRON AND SOUTHEASTERN REYNOLDS COUNTIES...
At 1209 PM CDT, a severe thunderstorm was located near Annapolis,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Annapolis, Glover, Roselle, Des Arc, Sabula, Chloride, Redford and
Vulcan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3764 9054 3760 9053 3760 9055 3727 9055
3727 9074 3717 9074 3714 9089 3727 9097
TIME...MOT...LOC 1709Z 229DEG 39KT 3730 9078
HAIL...1.00IN
WIND...60MPH
$$
Carney795
WWUS53 KLSX 261724
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1224 PM CDT WED APR 26 2017
MOC179-261734-
/O.CAN.KLSX.SV.W.0062.000000T0000Z-170426T1745Z/
Reynolds MO-
1224 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN REYNOLDS COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3737 9075 3738 9077 3744 9077 3764 9054
3761 9053 3760 9054 3760 9055 3727 9055
3727 9075
TIME...MOT...LOC 1724Z 226DEG 38KT 3740 9068
$$
MOC093-261745-
/O.CON.KLSX.SV.W.0062.000000T0000Z-170426T1745Z/
Iron MO-
1224 PM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHEASTERN IRON COUNTY...
At 1224 PM CDT, a severe thunderstorm was located near Annapolis,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Annapolis, Glover, Des Arc, Sabula, Chloride and Vulcan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3737 9075 3738 9077 3744 9077 3764 9054
3761 9053 3760 9054 3760 9055 3727 9055
3727 9075
TIME...MOT...LOC 1724Z 226DEG 38KT 3740 9068
HAIL...1.00IN
WIND...60MPH
$$
Carney559
WWUS53 KLSX 261745
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1245 PM CDT WED APR 26 2017
MOC093-261755-
/O.EXP.KLSX.SV.W.0062.000000T0000Z-170426T1745Z/
Iron MO-
1245 PM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IRON COUNTY HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 700 PM CDT for
southeastern Missouri.
LAT...LON 3737 9075 3738 9077 3744 9077 3764 9054
3761 9053 3760 9054 3760 9055 3727 9055
3727 9075
TIME...MOT...LOC 1745Z 230DEG 41KT 3753 9049
$$
CarneyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 10:09 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 26, 10:09 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion...Updated National Weather Service Saint Louis MO 1009 AM CDT Wed Apr 26 2017 .UPDATE... Issued at 1001 AM CDT Wed Apr 26 2017 Have decided to hold off issuing a Watch product for the ongoing cell over south central MO. This storm is expected to continue ENE and impact the southern three counties or so of the CWA and potentially remain severe thru that area. Uncertain how far NE this storm will remain severe. However, the airmass ahead of this cell continues to destabilize but to what extent is unknown. Still believe another round of potentially severe storms is possible this afternoon for far srn and sern portions of the CWA, mainly along and east of a KFAM to KMTO line. Tilly && .SHORT TERM... (Through Late Tonight) Issued at 422 AM CDT Wed Apr 26 2017 Main concern through today will be the potential for severe thunderstorms and locally heavy rainfall. Band of showers and thunderstorms is already moving across region early this morning. Latest RAP runs are showing some increase in instability ahead of this line this morning, so there could be a few strong to possibly severe storms that could produce gusty winds and some hail as they move east early this morning across the area. Of concern is how will this precipitation and debris clouds affect the atmosphere's ability to recover this afternoon. NAM/GFS are still showing that there will be a limited amount of CAPE developing ahead of the cold front by mid-late afternoon, particularly across southeast Missouri into southwest Illinois. This is where the latest runs of the CAMS have been the most consistent in showing the development of a line of thunderstorms this afternoon. Given the deep layer shear of 50+ kts, still think that a few severe thunderstorms will be possible this afternoon. Also concerned about locally heavy rainfall as shear vectors become aligned with low level boundary. NAM/GFS are showing the upper trough currently over the High Plains becoming negatively tilted by late this afternoon and this evening. PWATS and warm cloud layer depths will favor heavy rainfall rates, so could see locally heavy rainfall rates. Widespread 1-2 inches of rainfall seems likely through tonight. Showers and thunderstorms will end from west to east late tonight as trough lifts off to the east. Britt .LONG TERM... (Thursday through Tuesday) Issued at 422 AM CDT Wed Apr 26 2017 Thu - Fri Storm system that is expected to bring SVR WX and decent rains will be pulling away from the region Thu mrng. Neg tilted short wave will be mvng thru the cntrl/ern portion of the FA at the beginning of the prd with some post frontal SHRAs possible across the far ern portion of the CWA early in the prd. A short wave ridge will build into the region for later Thu/Thu night which should provide a brief break in the active pattern. This break will be brief though as the weak high at the SFC and aloft quickly slide E late Thu night. This will allow for warm advection to commence again as a ripple in the wrn trof lifts NE in the broad SW upper flow which will induce a weak SFC low with precip breaking out late Thu night into Fri. The low is fcst to move into sthrn Ontario by Fri evng and leave a weak bndry draped thru the OH R. Valley into the middle MS R. Valley and on to the sthrn Plains. It is along this bndry that the next round of rain will focus. Temps on Thu will be seasonally cool averaging about 5-10 degrees below normal. There will be a decent temp gradient across the area on Fri with warm front bisecting the region. Temps should range from lower 60s in NE MO to the mid 70s across SE MO and sthrn IL. Fri night - Sun night The next short wave approaches the region Fri night with a SFC low dvlpng across TX. Widespread precip is expected to break out along and S of the residual bndry from the Fri system. The entire system strengthens thru the day Sat. The upper level system is fcst to move from the 4-Corners area to the sthrn High Plains while the SFC low lifts NE to ern OK. Rainfall should be impressive with this system as well aided by PWATS in excess of 1.5 inches. Widespread totals of 2-5 inches are expected from NE MO to SE MO with higher totals possible across the ern Ozarks from Fri night thru Sun night from. This is on top of the 1-2 inches expected between now and then. There will also be plenty of dynamics assocd with this system along with impressive frontogenesis and moisture convergence along a tightening baroclinic zone with an impressive 20+ degree temp spread across the CWA from NW to SE on Sat. The entire system lifts NE Sat night and Sun with the SFC low tracking thru the CWA reaching ern IA/NW IL by Sun evng. The warm front is expected to clear the NE FA by early aftn Sun. Meanwhile the cold front is fcst to push E thru the aftn with the dry slot overspreading the entire CWA by evng. Although SPC removed our area from the outlooks for the wknd...I still think there is the potential for strong to SVR TSTMs in the warm sector along the northward advancing warm front Sat/Sat night/Sun and the cold front Sun. Temps in the 70s and Dps in the upper 50s/lower 60s will combine with lapse rates near 7.5 C/km thru the wknd to produce SBCAPE/MUCAPE of 1000-1500 J/kg. There certainly won't be a lack of shear either. SE MO and sthrn IL have the best chance of seeing the strongest storms thru the wknd. I would think the threat along the warm front would be elevated supercells Fri night and again Sat night with hail being the primary threat. SFC based convection should dvlp Sat aftn/evng along the warm front. SFC based convection should also dvlp along the cold front Sun aftn. One mitigating factor will be ongoing convection along the warm front thru the wknd. Nevertheless...the potential does exist. **Since writing the AFD earlier in the shift...SPC has since put the sthrn CWA in a Day 3 (Fri...for potential of elevated convection Fri night) enhanced risk.** The low will continue to lift N into sthrn WI thru the night Sun with wrap around/def zone precip approaching NE MO by late in the night. Winds in going fcst likely not high enough thru the wknd. Significant temp gradient will continue on Sun as warm front doesn't clear NE CWA until the aftn and CAA already underway across NW FA behind SFC low. Mon - Tue The upper level low is fcst to drift into ern Canada by the middle of the week. Light rain may brush far nthrn zones Mon as the low lifts out of the the region. Another brief respite for later Mon/Mon night into Tue as weak SFC ridge assoc with ridging aloft traverse the region. The next upper trof approaches for mid week with WAA precip dvlpng as early as Tue evng. Winds on Mon likely not high enough either. Mon will be a windy raw day with a stiff W/NW breeze and temps well below normal with highs in the mid 50s N to mid 60s S. 2% && .AVIATION... (For the 12z TAFs through 12z Thursday Morning) Issued at 712 AM CDT Wed Apr 26 2017 IFR/MVFR ceilings are expected over central and northeast Missouri as well as west central Illinois including KUIN and KCOU through tonight. These low ceilings will spread into the St. Louis area terminals by this afternoon. Showers and scattered thunderstorms will move across the area during the late morning and afternoon hours as a cold front moves across the area. The rain will end by this evening as the front exits the area. SPECIFICS FOR KSTL: Current VFR conditions will turn MVFR by this afternoon as showers and thunderstorms move into the terminal. The showers and thunderstorms will persist through late this afternoon before ending by this evening. Britt && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Apr 26, 4:47 AM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 447 AM CDT Wed Apr 26 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 447 AM CDT Wed Apr 26 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and Tonight A few strong to severe thunderstorms will be possible this afternoon and into the evening across southeastern Missouri and southwestern Illinois. Large hail and damaging winds will be the primary threats. Locally heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Severe thunderstorms will be possible along and south of Interstate 44 in Missouri and Interstate 70 in Illinois from Friday night through Sunday. Large hail and damaging winds will be the primary threats but a few tornadoes will also be possible. Heavy rainfall is also likely through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later today. Spotters are encouraged to report any severe weather, if observed, to the National Weather Service. 2%
In the hours before
Local storm report, Apr 26, 7:25 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND DMG HOLSTEIN 38.65N 91.17W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE BLOCKING ROADWAY ON HWY N AT MILL RD.
&&Local storm report, Apr 26, 8:28 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TSTM WND DMG 3 SSW FORISTELL 38.77N 90.98W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE BLOCKING HWY OO EAST OF HWY M.
0415 AM TSTM WND DMG 3 S WRIGHT CITY 38.79N 91.03W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE BLOCKING HWY M AT HWY F.
0412 AM TSTM WND DMG DUTZOW 38.61N 90.99W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE ON FIRE AND POWER LINES DOWN ON HWY TT
AT HWY 94.
0410 AM TSTM WND DMG 6 SE JONESBURG 38.78N 91.24W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE BLOCKING HWY EE AT PENDLETON FOREST RD.
0405 AM TSTM WND DMG HOLSTEIN 38.65N 91.17W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE AND POWER LINES DOWN ON MILL ST ON MILL
RD.
&&Local storm report, Apr 26, 8:29 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TSTM WND DMG 3 SSW FORISTELL 38.77N 90.98W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE BLOCKING HWY OO EAST OF HWY M.
0415 AM TSTM WND DMG 3 S WRIGHT CITY 38.79N 91.03W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE BLOCKING HWY M AT HWY F.
0412 AM TSTM WND DMG DUTZOW 38.61N 90.99W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE ON FIRE AND POWER LINES DOWN ON HWY TT
AT HWY 94.
0410 AM TSTM WND DMG 6 SE JONESBURG 38.78N 91.24W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE BLOCKING HWY EE AT PENDLETON FOREST RD.
0405 AM TSTM WND DMG HOLSTEIN 38.65N 91.17W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE BLOCKING ROADWAY ON HWY N AT MILL RD.
0405 AM TSTM WND DMG HOLSTEIN 38.65N 91.17W
04/26/2017 WARREN MO FIRE DEPT/RESCUE
TREE AND POWER LINES DOWN ON MILL ST ON MILL
RD.
&&Special weather statement, Apr 26, 10:59 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service St Louis MO
1059 AM CDT WED APR 26 2017
MOZ084-099-261645-
Reynolds MO-Iron MO-
1059 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IRON AND EASTERN
REYNOLDS COUNTIES UNTIL 1145 AM CDT...
At 1059 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Eminence, moving northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Ellington, Annapolis, Glover, Centerville, Des Arc, Sabula, Chloride,
Corridon, Redford, Vulcan and Lesterville.
This also includes Taum Sauk Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3714 9102 3714 9103 3717 9104 3716 9107
3718 9107 3718 9109 3720 9109 3720 9113
3725 9112 3726 9116 3731 9116 3732 9118
3760 9077 3730 9055 3728 9055 3727 9074
3721 9074 3711 9102
TIME...MOT...LOC 1559Z 236DEG 38KT 3717 9121
CarneySpecial weather statement, Apr 26, 11:41 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service St Louis MO
1141 AM CDT WED APR 26 2017
MOZ084-099-261730-
Reynolds MO-Iron MO-
1141 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IRON AND EASTERN
REYNOLDS COUNTIES UNTIL 1230 PM CDT...
At 1140 AM CDT, Doppler radar was tracking a strong thunderstorm near
Van Buren, moving northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Ellington, Annapolis, Glover, Garwood, Des Arc, Sabula, Chloride,
Redford, Hogan, Vulcan and Lesterville.
This also includes Taum Sauk Mountain State Park and Clearwater Lake
Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3705 9096 3710 9096 3710 9102 3717 9103
3716 9107 3718 9107 3719 9109 3720 9109
3720 9113 3725 9112 3761 9074 3749 9055
3728 9055 3727 9074 3717 9074 3717 9075
3714 9076 3714 9078 3705 9078
TIME...MOT...LOC 1640Z 230DEG 40KT 3709 9106
CarneyThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 9:49 PM CDT | River Flood Warning | LSX | Marion | 46 days |
| Apr 26, 3:34 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Monroe, Pike, Ralls | 41 min |
| Apr 26, 3:45 AM CDT | Special Weather Statement | LSX | Crawford, Franklin, Gasconade, Montgomery, Warren | 45 min |
| Apr 26, 10:59 AM CDT | Special Weather Statement | LSX | Reynolds | 46 min |
| Apr 26, 11:41 AM CDT | Special Weather Statement | LSX | Reynolds | 49 min |
| Apr 26, 12:33 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Francois | 42 min |
| Apr 26, 1:14 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 46 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.